MAUDE Adverse Event Report: MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE

MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE
Model Number GW1420040
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record and product release decision control sheet of the involved product/lot number combination were reviewed and no anomaly related to the event was found.The device was returned to the manufacturer for analysis.The investigation is currently underway.A supplemental report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that during treatment of an aneurysm on the left ica, a traxcess soft guidewire was chosen for cannulating the aneurysm.The physician observed some kind of material on the surface when the traxcess guidewire was pulled out of the microcatheter.Physician had the impression that the hydrophilic coating sheered off from the guidewire body.The guidewire was exchanged for another traxcess soft and procedure continued with good result.There was no report of harm or injury to the patient, who was doing well.
 
Additional Manufacturer Narrative
Additional information: h10 (summary device evaluation).Summary device evaluation: based on the results of the investigation, as one of the possibilities in this case, it was presumed that the actual sample was subjected to withdrawal manipulation while its stainless steel coil section and shaft section surfaces were in contact with a hard object (e.G., edge of the metal inserter that came with the product), resulting in the peeling of the hydrophilic coating and outer layer due to the abrading load applied to the area in question.As for the cellophane, it is not used in the manufacturing process of this product.In addition, a lump of cellophane like that adhered on the actual sample is probable to be detected through the 100% visual inspection.Therefore, it is inferred that it was at some point after the actual sample was opened or afterward until the actual use when the cellophane was attached to the actual sample.

Brand Name
TRAXCESS 14 GUIDEWIRE (14 IN.)
Common Device Name
CATHETER, GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13862597
Report Number2032493-2022-00105
Device Sequence Number4716912
Product Code MOF
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)210412(17)240331(10)210412
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberGW1420040
Device Catalogue NumberGW1420040
Device Lot Number210412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale